Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Trying to conceive. Pinkish vaginal discharge. Could this be implantation bleeding?

My last 2 periods started on the 10th of the month. I am sexually active, as we are trying. We last had intercourse on April 9th. The next day I wiped with a very light pink on the paper. It only happened once that day. The day after, I wiped, in the morning, and it was the same very light, slight pink discharge but there was a little, maybe less than, an 1/8" dot of a clear pinkish jelly substance. Could I be pregnant / implantation or just my body getting ready for a late period?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
The chances of pregnancy are there in your case and this bleeding may be due to implantation bleeding because it is light in color and less in quantity but it may be due to impending period and your body prepares for menstruation.
You should consult a gynecologist if your period delayed for a week to rule out pregnancy.
Good Luck.
Take care.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor